MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX WITH ANALYZER

RADIOMETER MEDICAL APS ABL800 FLEX WITH ANALYZER
Model Number 393-800
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint the intensive care unit has created a phh (potential health hazard) on sample 4152 analyzed on a abl800 flex analyzer (serial no; (b)(6)) the (b)(6)2025 at 8:34.They have registered the sample in flexlink on pc as a venous sample, but when sampling the sample on the abl800 flex analyzer, it is automatically registered as an arterial sample, and this has been transmitted to lis system, and patient journal.In aqure the results are with sample type venøs.
 
Additional Manufacturer Narrative
The radiometer investigation has concluded that the event is caused by a use error.Hence, this incident does not meet the criteria of a reportable mdr now.

Brand Name
ABL800 FLEX WITH ANALYZER
Common Device Name
ABL800 FLEX WITH ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
ditte krøyer
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key21373515
Report Number3002807968-2025-00009
Device Sequence Number11701940
Product Code CHL
UDI-Device Identifier05700693938004
UDI-Public(01)05700693938004(10)754R2819N023
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown